# SDR IPXA2022022279307

- Difficulty date: February 5, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 35,703 hours, 24,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Location: Ws159 Lh W Rspar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLH WING UPPER SKIN SURFACE AT WS 150-240 AFT SPAR BEAM PANEL IS BUBBLING UP DUE TO CORROSION. REMOVED CORROSION FOUND REAR SPAR UPPER CHOR OUT OF LIMITS PER SRM 57-20-01-1A-1REPAIRED LH WING REAR SPAR UPPER CHORD PER EO# B757-5730-82881-A.
